# SDR CA131025008

- Difficulty date: October 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 15,141 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: 1052948
- Condition: Cracked
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO WAS RECEIVED WITH A TAG STATING "MAG DEAD".   WHEN TESTED THE MAGNETO  DID NOT PRODUCE A SPARK UNTIL OVER 1000 RPM.  THE MAGNETO HAD ITS ORIGINAL TORQUE SEAL FROM TCM ON THE SCREWS, INDICATING IT HAS NOT BEEN APART SINCE O/H.  THE POINTS WERE FOUND ARCED, AND THE ROTOR WAS FOUND TO BE CRACKED AND THE MAGNET SECTION HAD SPUN ON THE ASSEMBLY. THIS IS A 1 PIECE ASSY AND SHOULD NOT HAVE MOVED AT ALL.  THE MAGNET SECTION SEEMS TO HAVE BEEN TURNED APPROXIMATELY 40 DEGREES AGAINST THE NORMAL DIRECTION OF ROTATION (CCW) OF THE MAGNETO (CW).
